Separation Axioms in Diframes


KORKMAZ E. , ERTÜRK R.

EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.11, no.3, pp.612-627, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.29020/nybg.ejpam.v11i3.3272
  • Title of Journal : EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS
  • Page Numbers: pp.612-627

Abstract

Ditopological texture spaces are simultaneously generalizations of topological, bitopological and fuzzy topological spaces, and diframes are generalizations of ditopological texture spaces. In this paper we define and study the separation axioms in diframe setting.